# SDR UIEA2019101315695

- Difficulty date: October 12, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N406KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36133
- Aircraft time: 38,239 hours, 7,758 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD EDGE OF R/H WING INBD AILERON, T/E SKIN, WBL 515 DAMAGED.  CUT OUT THE DAMAGED MATERIAL AND CLEANED. MEASURED THE DAMAGED AREA, L = 1.5", W = 0.25", DEPTH = 2 PLIES.  BOND REPAIR PLIES, USED WET LAYUP IAW SRM 57-60-01-2R-1, REPAIR 1, AND SRM 51-70-06-0G-0, REV 86. CONDITION CHECKED NORMAL.
